Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On Jacobi's arithmetical theorems concerning the simultaneous representation of numbers by two different quadratic forms


Author: J. V. Uspensky
Journal: Trans. Amer. Math. Soc. 30 (1928), 385-404
MSC: Primary 11E25
MathSciNet review: 1501433
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11E25

Retrieve articles in all journals with MSC: 11E25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501433-3
Article copyright: © Copyright 1928 American Mathematical Society